Mappings onto multiplicative subsets of function algebras and spectral properties of their products

Takeshi Miura Department of Mathematics Faculty of Science, Niigata University Thomas Tonev Department of Mathematical Sciences, University of Montana

Spectral Theory and Operator Algebra mathscidoc:1701.32006

Arkiv for Matematik, 53, (2), 329-358, 2014.4
We characterize mappings$S$_{$i$}and$T$_{$i$}, not necessarily linear, from sets $\mathcal {J}_{i}$ ,$i$=1,2, onto multiplicative subsets of function algebras, subject to the following conditions on the peripheral spectra of their products:$σ$_{$π$}($S$_{1}($a$)$S$_{2}($b$))⊂$σ$_{$π$}($T$_{1}($a$)$T$_{2}($b$)) and$σ$_{$π$}($S$_{1}($a$)$S$_{2}($b$))∩$σ$_{$π$}($T$_{1}($a$)$T$_{2}($b$))≠∅, $a\in \mathcal {J}_{1}$ , $b\in \mathcal {J}_{2}$ . As a direct consequence we obtain a large number of previous results about mappings subject to various spectral conditions.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:40 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ]
@inproceedings{takeshi2014mappings,
  title={Mappings onto multiplicative subsets of function algebras and spectral properties of their products},
  author={Takeshi Miura, and Thomas Tonev},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203640771865085},
  booktitle={Arkiv for Matematik},
  volume={53},
  number={2},
  pages={329-358},
  year={2014},
}
Takeshi Miura, and Thomas Tonev. Mappings onto multiplicative subsets of function algebras and spectral properties of their products. 2014. Vol. 53. In Arkiv for Matematik. pp.329-358. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203640771865085.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved